Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 2, Pages 87–98 (Mi izv3442)  

This article is cited in 8 scientific papers (total in 9 papers)

On absolute convergence of Fourier series

S. B. Stechkin


Full text: PDF file (824 kB)

Bibliographic databases:
Received: 25.10.1952

Citation: S. B. Stechkin, “On absolute convergence of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 17:2 (1953), 87–98

Citation in format AMSBIB
\Bibitem{Ste53}
\by S.~B.~Stechkin
\paper On absolute convergence of Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 2
\pages 87--98
\mathnet{http://mi.mathnet.ru/izv3442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=54753}
\zmath{https://zbmath.org/?q=an:0050.07203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3442
  • http://mi.mathnet.ru/eng/izv/v17/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Andrienko, “The imbedding of certain classes of functions”, Math. USSR-Izv., 1:6 (1967), 1255–1270  mathnet  crossref  mathscinet  zmath
    2. P. L. Ul'yanov, “The imbedding of certain function classes $H_p^\omega$”, Math. USSR-Izv., 2:3 (1968), 601–637  mathnet  crossref  mathscinet  zmath
    3. S. V. Bochkarev, “Asolute convergence of Fourier series with respect to complete orthonormal systems”, Russian Math. Surveys, 27:2 (1972), 55–81  mathnet  crossref  mathscinet  zmath
    4. P. L. Ul'yanov, “Reminiscences of Sergei Borisovich Stechkin”, Russian Math. Surveys, 51:6 (1996), 1015–1024  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. G. A. Akishev, S. T. Makhashev, “On the absolute convergence of Fourier series in the generalized Haar system”, Russian Math. (Iz. VUZ), 44:3 (2000), 6–14  mathnet  mathscinet  zmath  elib
    7. V. Sh. Tsagareishvili, “Variation of Fourier–Haar coefficients”, Sb. Math., 195:3 (2004), 441–457  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. N. A. Ilyasov, “O poryadke ravnomernoi skhodimosti chastnykh kubicheskikh summ kratnykh trigonometricheskikh ryadov Fure na klassakh funktsii $H_{1,m}^{l}[\omega]$”, Tr. IMM UrO RAN, 21, no. 4, 2015, 161–177  mathnet  mathscinet  elib
    9. N. A. Ilyasov, “O poryadke ubyvaniya ravnomernykh modulei gladkosti na klassakh periodicheskikh funktsii $H_{p}^{l}[\omega], l\in \mathbb N, 1\le p<\infty$”, Tr. IMM UrO RAN, 23, no. 4, 2017, 162–175  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:376
    Full text:158
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021